RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 3, Pages 3–12 (Mi msb459)  

This article is cited in 1 scientific paper (total in 1 paper)

Resonances in the scattering problem for a Sturm–Liouville operator

A. A. Arsen'ev

M. V. Lomonosov Moscow State University

Abstract: An example of a Sturm–Liouville operator is presented for which the solution of the corresponding scattering problem has a resonance character.

DOI: https://doi.org/10.4213/sm459

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:3, 319–328

Bibliographic databases:

UDC: 517.95
MSC: 34L25, 34B24
Received: 30.09.1998 and 23.09.1999

Citation: A. A. Arsen'ev, “Resonances in the scattering problem for a Sturm–Liouville operator”, Mat. Sb., 191:3 (2000), 3–12; Sb. Math., 191:3 (2000), 319–328

Citation in format AMSBIB
\Bibitem{Ars00}
\by A.~A.~Arsen'ev
\paper Resonances in the~scattering problem for a~Sturm--Liouville operator
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 3
\pages 3--12
\mathnet{http://mi.mathnet.ru/msb459}
\crossref{https://doi.org/10.4213/sm459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773250}
\zmath{https://zbmath.org/?q=an:0961.34074}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 3
\pages 319--328
\crossref{https://doi.org/10.1070/sm2000v191n03ABEH000459}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088115700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034338828}


Linking options:
  • http://mi.mathnet.ru/eng/msb459
  • https://doi.org/10.4213/sm459
  • http://mi.mathnet.ru/eng/msb/v191/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Arsen'ev, “Resonances and trapped modes in a quantum waveguide”, Comput. Math. Math. Phys., 45:9 (2005), 1573–1581  mathnet  mathscinet  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:177
    Full text:75
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019